Advil Cold & Sinus Daytime & Nighttime - 36's

Advil Cold & Sinus Daytime & Nighttime – 36’s

$22.99

sku: 062107004268

Availability: In stock

Quick Overview

Advil Cold & Sinus Daytime & Nighttime Convenience Pack – 36’s

Advil Cold & Sinus Daytime/Nighttime offers all day and all night relief of cold & sinus symptoms in one package. Daytime caplets offer fast, effective relief of nasal congestion, sinus pain, headache and fever to keep you going during the day. And Nighttime caplets offer the added relief from runny nose and sneezing so you can rest. Advil Cold & Sinus is tough on colds like Advil is on pain.

Active Ingredients:
Daytime Caplets: Ibuprofen 200mg / Pseudoephedrine Hydrochloride 30mg
Nighttime Caplets: Ibuprofen 200mg / Pseudoephedrine Hydrochloride 30mg / Chlorpheniramine Maleate 2mg

Non-Medicinal Ingredients: Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, iron oxides, lecithin, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

36 Caplets

Additional Information

Weight 0.12 kg
Brand

Advil

Reviews

Only logged in customers who have purchased this product may leave a review.